My eyes start to water and burn in sunlight.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking it for about 3 weeks with great results except for this bothersome side effect which I assume is from the Lisinopril.
1 answer • 24 Sep 2009
... been hoarse for 2 weeks could this be a side effect.Chest tight too im thinking i have a bug I need to know
2 answers • 27 Feb 2011
I'm taking Lisinopril 20mg daily. I can't handle the heat or sunlight. I started exercising and my hands, feet, face, inside of my mouth ...
1 answer • 7 Jun 2013
I have lymphedema in my leg, and ever since I started on Lisinopril the lymphedema as exasperated (swelled). It may not be the cause, but the timing ...
0 answers • 29 Jan 2015
It says NOT to be in sunlight on the bottle>
2 answers • 11 Jun 2015